PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Notes on some spectral radius and numerical radius inequalities

Volume 227 / 2015

Amer Abu-Omar, Fuad Kittaneh Studia Mathematica 227 (2015), 97-109 MSC: Primary 47A12, 47A30, 47A63; Secondary 47B15. DOI: 10.4064/sm227-2-1

Abstract

We prove numerical radius inequalities for products, commutators, anticommutators, and sums of Hilbert space operators. A spectral radius inequality for sums of commuting operators is also given. Our results improve earlier well-known results.

Authors

  • Amer Abu-OmarDepartment of Mathematics
    The University of Jordan
    Amman, Jordan
    e-mail
  • Fuad KittanehDepartment of Mathematics
    The University of Jordan
    Amman, Jordan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image